# SDR AALA20111007DWH01

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 60,908 hours, 21,184 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 113N10706
- Condition: Gouged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INNER SURFACE OF UPPER OUTBOARD BUSHING OF RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT.  REPLACED BUSHING PER EA 019555.
